Search Discussions

Main Content

  • plaquemom
    hello,
    I recently stopped copaxone after a year.  I loved the shared solutions program and the drug itself was well tolerated without major side effects EXCEPT about six months after I started I had severe, crushing chest pain.  This happened about once a month and always at night time after lying down.  They lasted twenty minutes and it felt exactly like you’d imagine a heart attack would feel liekX. The last one was so severe i fell to the ground.
    This is a side effect that is listed in the prescribing pamphlet but I am just curious if anyone else experienced it.
    unforunately I have not improved after a year on the drug so we have to change; also, due to the chest pain I cannot stay on copaxone. 
     
  • irvingcarr
    Nice! Thank you so much for sharing such a submit on this product. Here the details you have included will be very effective for the visitors of this website. And also scope of such a post is very high and a considering one. Please visit cheap essay writing service and access another helpful submit.
  • april9517
    I am on Copaxone and I have had that happen along with shortness of breath, Its quite terrifying. I noticed it only happens on certain sites, I think I may have more vessels in that area so it enters my bloodstream and I get those attacks. It last for about 15 minutes and I have to constantly remind myself that itll go away to calm myself down. 
  • emmaferris
    Harmless chest wall pain is most likely transient and ephemeral irritation of the pleura, the slippery membranes that line and protects the lungs. The pleura are very sensitive to pain, and for reasons that are usually not clear, some momentary irritation assignment writing uk causes a painful sensation that can be quite severe, but it quickly subsides.
  • cruzjohn
    HealthTalk perusers have been posting request for me about my current IPIR (Immediate Post Injection Reaction) attack while on Copaxone, Do My Homework and on my fundamental authority get ready for changing MS pharmaceuticals